MathSciNet Relay Station
MathSciNet bibliographic data
MR1983585 35Q53
Wazwaz, Abdul-Majid; Taha, Thiab Compact and noncompact structures in a class of nonlinearly dispersive equations. Nonlinear waves: computation and theory, II (Athens, GA, 2001). Math. Comput. Simulation 62 (2003), no. 1-2, 171–189.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement